MAUDE Adverse Event Report: ETHICON INC. BONE WAX 275 X 2.5GRAMS; WAX, BONE

ETHICON INC. BONE WAX 275 X 2.5GRAMS; WAX, BONE
Model Number DW31B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).Attempts are being made to receive a device.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent a craniotomy on (b)(6) 2020 and the bonewax was used.It was also reported that a hair was found on the bone was when the pack was opened.There were no adverse consequences for the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 09/16/2020.A manufacturing record evaluation was performed for the finished device lot number am3945, and no non conformances / manufacturing irregularities were identified.Additional h3 investigation summary: it was reported foreign matter biological.One picture was received for analysis.Upon visual inspection of the picture, a foreign matter (hair) appears to be inserted on a wax of product code dw31b, lot am3945 could be observed.However, no conclusion could be reach as the sample was not returned for analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BONE WAX 275 X 2.5GRAMS
Common Device Name
WAX, BONE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10411381
Report Number2210968-2020-06144
Device Sequence Number16894312
Product Code MTJ
UDI-Device Identifier10705031036826
UDI-Public10705031036826
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberDW31B
Device Catalogue NumberDW31B
Device Lot NumberAM3945
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1